Hey there! Sign in to join this conversationNew here? Join for free

Venlafaxine/Effexor - withdrawals Watch

    • Thread Starter
    Offline

    13
    ReputationRep:
    I'm in the middle of tapering off Venlafaxine - it's been a great help overall, but now for whatever reason - down to the drug or not - I'm in a much better place psychologically. On it for 18 months - time to stop.

    Was on 75mg/day. On docs advice, have got down to 37.5. Next up is alternating days between one pill and no pill.

    Done 2 no-pill days this week. They have been horrible. Like having the flu but with the terminals of a car battery linked up to the backs of your eyes. I'm expecting this to continue.

    Anyone experienced this, or taken it through to the bitter end? I'm interested in how long this lasts. GP said to go 2 weeks alternating, then stop taking them. Particularly intrigued as to what that period is going to feel like - I assume like s4it.

    Cheers for listening!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 20, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.